# SDR R61A2021020700143

- Difficulty date: January 24, 2021
- Submitted: February 7, 2021
- Operation: Air carrier
- Aircraft: N728YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000510
- Aircraft time: 13,637 hours, 8,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17007311001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION FOUND ON FWD FUSELAGE FLOOR DOUBLER BETWEEN FR19 AND FR20 AT LBL 16. FWD FUSELAGE FLOOR DOUBLER AT FR19 AND FR20 AT LBL 16 REPLACED IAW SRM 51-41-02 AND 51-43-02. A/C REMAINS IN CHECK.
